# SDR QXEA2022082200276

- Difficulty date: August 17, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 33,929 hours, 36,410 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: None
- Part number: 697073002
- Part serial: DAP0202
- Condition: None
- Location: #1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PROP WILL NOT UNFEATHER FOR MAINTENANCE USING THE ALT FEATHER PUMP. REPLACED THE #1 ENGINE PCU IAW AMM 61-20-11-000-801 AND 61-20-11-400-801. CHECKS GOOD 61-20-11-400-801.
